US Drug Watchdog Expands Its National Initiative Involving the Osteoporosis Drug Fosamax and Women Who Suffered Femur or Thighbone Fractures

Share Article

The US Drug Watchdog is dramatically expanding its national initiative involving the osteoporosis drug called Fosamax, and women who may have suffered out of the blue fractures to their femur, or thigh bone. According to the FDA, "typically these fractures occurred after using Fosamax for five years, or more." The US Drug Watchdog says, "In the instance of Fosamax, we are talking about women, whose leg simply broke. They did not fall, they did not run into something, their femur bone simply broke. We need to identify every woman in the United States, who had been using Fosamax for at least five years, and then for some unexplained reason, they suffered a broken femur, or what is called a atypical thigh fracture." Women, who have used the osteoporosis drug Fosamax for more than five years, and then suffered an unexplained broken femur, or thigh bone are encouraged to contact the US Drug Watchdog anytime at 866-714-6466, or they can contact the group via its web site at http://USDrugWatchdog.Com

News Image
We are dramatically increasing our efforts with respect to identify women, who have used the osteoporosis drug called Fosamax, for five years, or more, and then for no apparent reason suffered a broken femur, or thigh bone

The US Drug Watchdog says,"We are dramatically increasing our efforts with respect to identifying women, who have used the osteoporosis drug called Fosamax, for five years, or more, and then for no apparent reason suffered a broken femur, or thigh bone. One of the biggest problems we have with respect to our drug initiative work, is the average US consumer never hears about a drug recall, or serious side effects related to a specific drug's use. These type of leg breaks are also called atypical fractures.The fracture can happen suddenly and without warning, so this could be a particularly serious Fosamax side effect." On February 3rd 2011, The Journal of the American Medical Association (JAMA) came out with a Canadian medical study that points to a higher risk of a certain type of thighbone fracture in women who take bisphosphonates such as Fosamax for long periods. The US Drug Watchdog wants to hear from any woman, who was using the osteoporosis drug Fosamax for five years, or more, and then suffered an unexplained femur break, also known as a thighbone break. For more information please contact the US Drug Watchdog at 866-714-6466, or contact the group via their web site at http://USDrugWatchdog.Com

Other Issues Associated With Fosamax May Include:

  • Osteonecrosis of the Hip
  • Osteonecrosis of the Jaw
  • Osteonecrosis of the Knee
  • Osteonecrosis of the Shoulder

The US Drug Watchdog is the premier private pharmaceutical watchdog, and advocacy group in the United States. The group says,"Most importantly we want to get the word out about Fosamax, and long term users, who have suffered from an unexplainable broken femur, or broken leg. At the same time, we want to make certain all Fosamax users, who suffered an unexplained broken femur, or thigh bone get to the actual trial law firms or attorneys, that have the best record in achieving superior results for their clients--period." For more information please contact the US Drug Watchdog anytime at 866-714-6466, or contact the group via its web site at http://USDrugWatchdog.Com

MDL No. 2243—In re: Fosamax (Alendronate Sodium) Products Liability Litigation (No. II)

# # #

Share article on social media or email:

View article via:

Pdf Print

Contact Author

M Thomas Martin
Visit website

Media